# SDR DALA2022072805215

- Difficulty date: May 1, 2019
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N308DN
- Make and model: Airbus A321-211
- Aircraft serial: 7233
- Aircraft time: 14,389 hours, 7,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTNING STRIKE DAMAGE ON SKIN BETWEEN FR35.3 AND 35.4 AT STR8. REMOVED BLIND FASTENER AT SKIN FR 35.3 TO 35.4 STR 5L IAW A321 SRM 53-21-11-300 ROTO PROBE INSP HOLE NO INDICATIONS OF DEFECT NOTED IAW A320 NTM 51-10-01 FABRICATED REPAIR WASHER AND INSTALLED PERMANENT FASTENER IAW A321 SRM 53-21-11-300. (LP# 1055375)
